Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 56, NWS San Angelo, TX

April 26, 2008McCulloch County, Mason County, Menard County, Texas

NWS San Angelo, TX issued this tornado warning at Apr 26, 2008, 10:34 PM CDT for McCulloch County, Mason County, Menard County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2008, 10:34 PM CDT (03:34 UTC)
Expired
Apr 26, 2008, 11:30 PM CDT
In force
56 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Mason County, TX, McCulloch County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 133 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 11:30 PM CDTHAIL 1.751 W Mason, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2062 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 270335
TORSJT
TXC307-319-327-270430-
/O.NEW.KSJT.TO.W.0056.080427T0334Z-080427T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1034 PM CDT SAT APR 26 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
  MASON COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1130 PM CDT

* AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTH OF
  STREETER...OR ABOUT 10 MILES NORTHWEST OF MASON...MOVING           
  SOUTHEAST AT 27 MPH. A FUNNEL CLOUD HAS BEEN REPORTED IN NORTHWEST 
  MASON COUNTY.

* THE TORNADO IS EXPECTED TO BE NEAR...
  STREETER AND KATEMCY BY 1035 PM CDT...
  MASON BY 1055 PM CDT...
  LOYAL VALLEY BY 1130 PM CDT...

GOLFBALL TO BASEBALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 70 
MPH ARE ALSO LIKELY WITH THIS STORM. RESIDENTS OF THE TOWN OF MASON 
SHOULD TAKE COVER NOW

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO 
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE 
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN 
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

LAT...LON 3056 9896 3054 9934 3070 9948 3071 9948
      3072 9950 3094 9969 3110 9939 3083 9895
TIME...MOT...LOC 0334Z 304DEG 24KT 3084 9934

$$
1 follow-up statement
000 
WWUS54 KSJT 270405
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1103 PM CDT SAT APR 26 2008

TXC307-270413-
/O.CAN.KSJT.TO.W.0056.000000T0000Z-080427T0430Z/
MCCULLOCH TX-
1103 PM CDT SAT APR 26 2008

...THE TORNADO WARNING FOR SOUTHWESTERN MCCULLOCH COUNTY IS
CANCELLED...

THE STORM HAS MOVED SOUTHEAST INTO MASON COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3056 9896 3054 9934 3070 9948 3072 9948
      3072 9950 3093 9968 3094 9939 3083 9895
TIME...MOT...LOC 0403Z 306DEG 20KT 3077 9923

$$

TXC319-327-270430-
/O.CON.KSJT.TO.W.0056.000000T0000Z-080427T0430Z/
MENARD TX-MASON TX-
1103 PM CDT SAT APR 26 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR MASON
AND SOUTHEASTERN MENARD COUNTIES...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO. THIS TORNADO WAS LOCATED ABOUT 5 MILES NORTHWEST 
OF MASON ALONG HIGHWAY 87...MOVING SOUTHEAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  MASON AT 1115 PM CDT...
  LOYAL VALLEY BY 1130 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3056 9896 3054 9934 3070 9948 3072 9948
      3072 9950 3093 9968 3094 9939 3083 9895
TIME...MOT...LOC 0403Z 306DEG 20KT 3077 9923

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:57 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Apr 26, 6:57 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
657 PM CDT SAT APR 26 2008

.AVIATION...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL
TEXAS UNTIL 1 AM CDT SUNDAY. SCATTERED THUNDERSTORMS WILL OCCUR
THIS EVENING AND EARLY TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS.
ADDITIONAL STORMS WILL LIKELY OCCUR ALONG AND BEHIND A COLD FRONT
OVERNIGHT. THE COVERAGE OF SHOWERS AND STORMS SHOULD BE GREATEST
AREAWIDE AFTER MIDNIGHT. THE COLD FRONT SHOULD MOVE SOUTH TO
INTERSTATE 20 SHORTLY AFTER MIDNIGHT. THE FRONT WILL CONTINUE
MOVING SOUTH TO INTERSTATE 10 BY DAYBREAK SUNDAY. WINDS WILL SHIFT
TO THE NORTH WITH THE FRONTAL PASSAGE...AND GUSTY NORTH WINDS WILL
OCCUR LATE TONIGHT AND SUNDAY MORNING. A POST-FRONTAL LOW CLOUD
FIELD WILL OVERSPREAD THE REGION LATE TONIGHT AND SUNDAY MORNING.
SKIES WILL CLEAR FROM NORTH TO SOUTH ACROSS THE REGION ON SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT SAT APR 26 2008/

SYNOPSIS...
THIS AFTERNOON...WE HAVE OUR 1ST FRONT NOW MOVING BACK NWD AS A
WARM FRONT AT 19Z FROM AROUND SAN SABA TO JUST S OF SJT. OUR NEXT
FRONT IS ENTERING THE ENTERING THE PANHANDLE AND WILL CONTINUE TO
SURGE SWD DURING THE AFTERNOON HOURS. TO THROW MORE FUN INTO THE
MIX ALSO HAVE A UPPER VORT MAX FROM THE BIG BEND WILL MOVE ACROSS
SC TX TONIGHT. JUST STARTING TO GET A CU FIELD BUILDING WITH
HEATING ACROSS THE BIG BEND AND PERMIAN BASIN.

FRONT SHOULD MAKE ITS WAY INTO THE BIG COUNTRY DURING THE LATE
EVENING AND JUST S OF THE CONCHO VALLEY AND HEARTLAND AROUND
12Z...THROUGH THE ENTIRE AREA BEFORE 18Z SUN. WITH MULTIPLE
BOUNDARIES AS FACTORS...THE MAIN BEING OUR COLD FRONT. SHOULD SEE
A LINE OF DECENT TSTMS DEVELOP AND MOVE SEWD ACROSS THE CWA IN THE
LATE EVENING THRU LATE NIGHT HOURS WITH DECENT LIFT ASSOCIATED
WITH THE STORMS...DECENT AVAILABLE MOISTURE AHEAD OF THE FRONT.
MODEL SOUNDINGS SHOW FREEZING LEVELS BETWEEN 9-13KFT DURING THE
NIGHT SO COULD HAVE SOME HAILERS. HIGH STRAIGHT LINE WINDS WILL
DEFINITELY BE A FACTOR AS WELL AS THE POSSIBILITY FOR AN ISOLATED
TORNADO. WILL KEEP POPS AROUND A LITTLE LONGER THAN PREVIOUSLY
FORECASTED WITH SLOWER MOVEMENT OF SYSTEM. PRECIP SHOULD BE GONE
ACROSS THE AREA BY SUNSET SUN NT.

AFTER THAT LOOKS DRY FOR THE REMAINDER OF THE PERIOD. ANOTHER
FRONT MOVES THROUGH ON THU...BUT FOR NOW LOOKS TO BE DRY...WITH
RAINFALL MISSING US TO THE E.

AS FOR TEMPERATURES...SUNDAY WILL BE COOL POST FRONTAL WITH NRLY
WINDS AND LEFT OVER CLOUD COVER. WILL CLEAR OUT FOR SUN
NT...BRINGING BACK AN UNSEASONABLY COOL NIGHT WITH 30S POSSIBLE.
THEN WARMING TREND BEGINS MON. AS OF NOW...ONLY SLIGHT COOL DOWN
EXPECTED W/ 2ND FRONT ON THU.

11/KEISER

FIRE WEATHER...
FIRE WEATHER CONCERNS FOR THIS EVENING AND THROUGH SUNDAY WILL BE
LOW GIVEN SIGNIFICANT WETTING RAINFALL ASSOCIATED WITH A COLD FRONT
FORECASTED TO AFFECT MOST OF WEST CENTRAL TEXAS. IN ADDITION...
MINIMUM RH VALUES ACROSS THE REGION ON SUNDAY WILL REMAIN ABOVE
RED FLAG CRITERIA. DRY CONDITIONS SHOULD PREVAIL THROUGH THE
EXTENDED AS AN UPPER LEVEL RIDGE BUILDS INTO THE CENTRAL PLAINS.
THE DRY CONDITIONS WILL CREATE AN ELEVATED FIRE WEATHER CONCERN
BUT WINDS BELOW FIRE WEATHER CRITERIA SHOULD ARGUE AGAINST THE
ISSUANCE OF ANY FIRE WEATHER PRODUCTS.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 47  64  40  79 /  80  20   0   0
SAN ANGELO 	 50  65  39  80 /  70  30  10   0
JUNCTION 	 54  66  37  78 /  60  50  10   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, Apr 26, 2:12 PM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
212 PM CDT SAT APR 26 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-271915-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
212 PM CDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF WEST
CENTRAL THIS EVENING AND TONIGHT. THE MAIN HAZARDS FROM THESE
THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION
TO THE SEVERE THUNDERSTORMS...LOCALLY VERY HEAVY RAINFALL IS ALSO
POSSIBLE WHICH MAY RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT FOR ALL
OF WEST CENTRAL TEXAS.

15

In the hours before

Special weather statement, Apr 26, 8:12 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
812 PM CDT SAT APR 26 2008

TXZ073-154-168-270215-
CONCHO TX-MCCULLOCH TX-MENARD TX-
812 PM CDT SAT APR 26 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT FOR SOUTHERN
CONCHO...SOUTHWEST MCCULLOCH AND NORTHEAST MENARD COUNTIES...

AT 810 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR OVER NORTHEASTERN MENARD
COUNTY...ABOUT 10 MILES NORTH OF MENARD...AND MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 825 PM CDT
  THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 850 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 8:33 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
833 PM CDT SAT APR 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             1 E VICK                31.34N 100.08W
04/26/2008  E1.75 INCH       CONCHO             TX   LAW ENFORCEMENT

            HAIL LOCATATION ON THE WESTERN CONCHO COUNTY LINE ON US
            87.

0829 PM     HAIL             1 W VICK                31.34N 100.11W
04/26/2008  E1.75 INCH       CONCHO             TX   LAW ENFORCEMENT

            HAIL FALLING ON US 87 NEAR THE WESTERN CONCHO COUNTY
            BOUNDARY.

&&

KHOEPPNER
Special weather statement, Apr 26, 8:46 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
846 PM CDT SAT APR 26 2008

TXZ154-270230-
MCCULLOCH TX-
846 PM CDT SAT APR 26 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT FOR MCCULLOCH
COUNTY...

AT 845 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHEAST OF MELVIN...OR ABOUT
13 MILES NORTHWEST OF BRADY...MOVING NORTHEAST AT 23 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  PEAR VALLEY BY 855 PM CDT
  LOHN BY 905 PM CDT
  ROCHELLE BY 925 PM CDT

THIS STORM WILL CONTAIN PEA SIZE HAIL...ALONG WITH FREQUENT LIGHTNING
AND WIND GUSTS TO 40 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Apr 26, 9:08 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
908 PM CDT SAT APR 26 2008

TXZ049-098-113-270315-
HASKELL TX-JONES TX-FISHER TX-
908 PM CDT SAT APR 26 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT FOR
HASKELL...NORTHERN JONES AND NORTHEASTERN FISHER COUNTIES...

AT 904 PM CDT...A BAND OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR FROM JUST WEST OF HASKELL
TO NEAR HAMLIN...MOVING EAST AT 26 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  STAMFORD BY 920 PM CDT
  HASKELL BY 930 PM CDT
  LAKE STAMFORD NEAR LAKE STAMFORD MARINA BY 945 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 9:12 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
912 PM CDT SAT APR 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             STERLING CITY           31.84N 100.99W
04/26/2008  E1.75 INCH       STERLING           TX   LAW ENFORCEMENT

&&

KHOEPPNER
Local storm report, Apr 26, 9:17 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
917 PM CDT SAT APR 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             EDEN                    31.22N 99.84W
04/26/2008  E1.00 INCH       CONCHO             TX   TRAINED SPOTTER

&&

KHOEPPNER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:10 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green50 min
Apr 26, 7:46 PM CDTSevere Thunderstorm WarningSJTCoke, Concho, Runnels, Tom Green44 min
Apr 26, 8:26 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green49 min
Apr 26, 8:37 PM CDTSevere Thunderstorm WarningSJTSterling38 min
Apr 26, 8:42 PM CDTTornado WarningSJTCoke, Nolan33 min
Apr 26, 9:05 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch55 min
Apr 26, 9:12 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling33 min
Apr 26, 9:22 PM CDTTornado WarningSJTConcho, McCulloch, Menard38 min
Apr 26, 9:50 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford40 min
Apr 26, 9:52 PM CDTTornado WarningSJTConcho, McCulloch, Mason, Menard53 min
Apr 26, 10:25 PM CDTSevere Thunderstorm WarningSJTShackelford50 min
Apr 26, 10:56 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford34 min
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels42 min
Apr 26, 11:26 PM CDTSevere Thunderstorm WarningSJTMason49 min
Apr 27, 2:23 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch52 min
Apr 27, 2:33 AM CDTTornado WarningSJTConcho, McCulloch27 min
Apr 27, 2:57 AM CDTTornado WarningSJTConcho, McCulloch48 min
Apr 27, 3:44 AM CDTTornado WarningSJTMcCulloch, Mason, San Saba46 min
Apr 27, 4:31 AM CDTSevere Thunderstorm WarningSJTMason, San Saba44 min
Apr 27, 4:31 AM CDTWind AdvisorySJTCoke, Crockett, Irion, Schleicher, Sterling, Sutton and 1 more7 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.